Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 6, 2014, 11:00 PM EDT for Atlantic County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2014, 11:00 PM EDT (03:00 UTC)
- Expired
- Sep 6, 2014, 11:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1728 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
938
WWUS81 KPHI 070300
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT SAT SEP 6 2014
NJZ021>023-070330-
ATLANTIC NJ-CAPE MAY NJ-CUMBERLAND NJ-
1100 PM EDT SAT SEP 6 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
CUMBERLAND...NORTH CENTRAL CAPE MAY AND SOUTHWESTERN ATLANTIC
COUNTIES...
AT 1057 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIZPAH TO BELLEPLAIN FOREST...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR DOROTHY AROUND 1110 PM...ESTELL MANOR
AROUND 1120 PM...CORBIN CITY AROUND 1125 PM AND MAYS LANDING AROUND
1130 PM.
LAT...LON 3926 7466 3925 7467 3924 7469 3926 7490
3946 7490 3953 7464
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 6, 9:05 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Sep 6, 9:05 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 905 PM EDT SAT SEP 6 2014 .SYNOPSIS... A STRONG COLD WILL MOVE THROUGH OUR REGION TONIGHT FOLLOWED BY HIGH PRESSURE FOR SUNDAY INTO MONDAY. LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE MID ATLANTIC COAST MONDAY NIGHT AND TUESDAY BEFORE MOVING OUT TO SEA ON WEDNESDAY. A COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTHWEST THURSDAY AND THURSDAY NIGHT, THEN IT SHOULD PASS THROUGH OUR REGION EARLY ON FRIDAY WITH ANOTHER AREA OF HIGH PRESSURE ARRIVING IN ITS WAKE. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... A STRONG COLD FRONT WILL MOVE THROUGH OUR ENTIRE AREA DURING TONIGHT. THERE REMAINS SOME CONVECTION NEAR THE PRE-FRONTAL TROUGH, MAINLY ACROSS THE DELMARVA, HOWEVER THE ACTUAL COLD FRONT LOOKS TO BE VERY NEAR THE CONVECTION MOVING ACROSS PORTIONS OF EASTERN PENNSYLVANIA INTO NORTHWESTERN NEW JERSEY. A MESOANALYSIS SHOWED A QUICKLY SHRINKING CORRIDOR AHEAD OF THIS CONVECTION WITH UP TO 1000 J/KG OF SBCAPE, AND UP TO 1500 J/KG OF MLCAPE AHEAD OF IT. OVERALL, MUCH OF OUR REGION HAS BEEN OVERTURNED FROM EARLIER CONVECTION AND THE PASSAGE OF A FAIRLY PRONOUNCED OUTFLOW BOUNDARY. THE CONVECTION MOVING ACROSS PORTIONS OF EASTERN PENNSYLVANIA HAS SHOWN BETTER ORGANIZATION WITH EVEN SOME EARLIER BOWING SEGMENTS. WHILE AN ISOLATED SEVERE STORM COULD PULSE UP OVER THE NEXT COUPLE OF HOURS, THE OVERALL THREAT IS DIMINISHING. AFTER COLLABORATING WITH SPC AND WFO'S OKX AND LWX, IT WAS DECIDED TO ALLOW THE SEVERE THUNDERSTORM WATCH TO EXPIRE AT 01Z. THERE WILL CONTINUE TO BE SOME SHOWERS AND THUNDERSTORMS MOVING EASTWARD AHEAD OF THE FRONT, OWING TO A MOIST AIRMASS ALONG WITH LINGERING INSTABILITY. SOME OF THE MODEL GUIDANCE SUGGEST THESE HANGING ON LONGER ACROSS PORTIONS OF THE EASTERN AND SOUTHERN ZONES OVERNIGHT, THEREFORE CONTINUED THE TREND WITH DECREASING POPS FROM WEST TO EAST THEN FROM NORTH TO SOUTH THROUGH THE OVERNIGHT. A SIGNIFICANT AIRMASS CHANGE WILL THEN ARRIVE THROUGH THE NIGHT AS DEW POINTS TAKE A TUMBLE WITH MUCH DRIER AIR ARRIVING. THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS, AND THE LAMP/LAV GUIDANCE WAS USED FOR ASSISTANCE. THIS TRIED TO TAKE INTO ACCOUNT WHERE SOME CONVECTIVE OVERTURNING OCCURRED AND RESULTED IN A SIGNIFICANT TEMPERATURE DROP EARLIER. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... FOR SUN, A REFRESHING CHANGE WILL BE NOTICED BY ALL, WITH LESS HUMIDITY, COOLER TEMPS AND DRY WX EXPERIENCED BY ALL. THERE COULD STILL BE SOME LINGERING SHWRS ERLY IN THE EXTREME S, BUT A GENLY DRY DAY IS ANTICIPATED. HIGH TEMPS WILL BE IN THE UPPER 70S LWR 80S, VS THE UPR 80S AND 90S LIKE WE HAVE BEEN. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... SURFACE HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE SAINT LAWRENCE RIVER VALLEY AND NORTHERN NEW ENGLAND ON SUNDAY NIGHT. THE AIR MASS WILL LIKELY BRING DRY WEATHER CONDITIONS TO MOST OF OUR FORECAST AREA AT THAT TIME. HOWEVER, CLOUDS MAY BE ON THE INCREASE FROM THE SOUTH LATE ON SUNDAY NIGHT AND THERE IS A CHANCE OF RAIN IN SOUTHERN DELAWARE AND IN THE ADJACENT COUNTIES OF NORTHEASTERN MARYLAND TOWARD MONDAY MORNING OUT AHEAD OF OUR NEXT WEATHER SYSTEM. AN INVERTED SURFACE TROUGH IS FORECAST TO BE LOCATED ALONG THE SOUTHEAST COAST OF THE UNITED STATES ON MONDAY. MEANWHILE, A MID LEVEL SHORT WAVE TROUGH IS EXPECTED TO PASS ACROSS THE SOUTHEASTERN STATES AT THAT TIME. A SURFACE LOW IS ANTICIPATED TO DEVELOP ON THE INVERTED TROUGH ALONG THE NORTH CAROLINA COAST ON MONDAY NIGHT WITH ANOTHER LOW FORMING FARTHER OUT TO SEA BEYOND 70 WEST LONGITUDE. BOTH LOWS ARE FORECAST TO DRIFT OUT TO SEA. WHILE THE EASTERN LOW SHOULD NOT IMPACT OUR REGION, THE ONE CLOSE TO THE COAST WILL LIKELY HAVE SOME INFLUENCE ON OUR WEATHER. THERE IS STILL A BIT OF A SPREAD AMONG THE MODEL GUIDANCE. HOWEVER, THERE IS A GENERAL TREND OF SOME RAIN SPREADING INTO OUR REGION FROM THE OCEAN MAINLY FOR MONDAY INTO TUESDAY. THE GUIDANCE SEEMS TO SUGGEST A FAIRLY GOOD CHANCE FOR RAIN ON THE COASTAL PLAIN WITH A BIT MORE UNCERTAINTY FOR AREAS TO THE NORTHWEST. THE PRECIPITATION IS FORECAST TO MOVE OUR TO SEA ON TUESDAY NIGHT AND WEDNESDAY. AN ONSHORE FLOW FOR MONDAY, TUESDAY AND WEDNESDAY SHOULD KEEP HIGH TEMPERATURES MAINLY IN THE 70S DURING THE PERIOD. A DEVELOPING SOUTHERLY SURFACE FLOW FOR THURSDAY, AHEAD OF AN APPROACHING COLD FRONT, WILL DRAW WARM AIR INTO OUR REGION AT THAT TIME. IT SHOULD BE THE WARMEST DAY OF THE WORK WEEK WITH MAXIMUM TEMPERATURES IN THE 80S. THE INCREASING LOW LEVEL MOISTURE WILL HELP TO FUEL SHOWERS AND THUNDERSTORMS IN ADVANCE OF THE FRONTAL BOUNDARY FOR THURSDAY AFTERNOON INTO THURSDAY NIGHT. THE COLD FRONT IS ANTICIPATED TO ARRIVE EARLY ON FRIDAY WITH ANOTHER AREA OF HIGH PRESSURE FOLLOWING FOR LATE FRIDAY INTO SATURDAY. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF TONIGHT...SHOWERS AND THUNDERSTORMS ENDING FROM WEST TO EAST THROUGH ABOUT 04-06Z, THEN SOME LEFTOVER CLOUDS. THERE WILL BE TIMES OF MVFR/IFR CONDITIONS /ESPECIALLY VISIBILITY DUE TO DOWNPOURS/ DURING SHOWERS AND THUNDERSTORMS, AND SOME LOCALLY GUSTY WINDS ARE POSSIBLE THIS EVENING. A COLD FRONT WILL SHIFT TO OUR EAST, ALLOWING THE WINDS TO SHIFT TO THE NORTHWEST AT MAINLY 5-10 KNOTS. SUNDAY...VFR. NORTH-NORTHWEST WINDS AROUND 10 KNOTS, BECOMING NORTHEAST. OUTLOOK... SUNDAY NIGHT...MAINLY VFR. MONDAY...MAINLY VFR WITH LIGHT RAIN SPREADING INTO THE REGION FROM THE SOUTH. MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH POSSIBLE MVFR CONDITIONS AT TIMES IN RAIN. TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR. WEDNESDAY NIGHT AND THURSDAY...VFR EXCEPT FOR LATE NIGHT AND EARLY MORNING LOW CLOUDS AND FOG. ALSO, THERE IS A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON THURSDAY. && .MARINE... NO MARINE HEADLINES ARE ANTICIPATED THRU THE NEAR AND SHORT TERM PDS WITH SEAS GENLY IN THE 2 TO 4 FT RANGE AND WIND IN THE 10-15 KT RANGE OUTSIDE OF ANY TSRA THAT WILL IMPACT THE AREA TONIGHT. OUTLOOK... SUNDAY NIGHT...NO MARINE HEADLINES ARE ANTICIPATED. MONDAY INTO TUESDAY...SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE IN A STRONG NORTHEASTERLY FLOW. GALE FORCE GUSTS MAY OCCUR FROM MONDAY NIGHT INTO TUESDAY MORNING DEPENDING UPON THE STRENGTH OF A DEVELOPING COASTAL LOW. TUESDAY NIGHT AND WEDNESDAY...WIND SPEEDS ARE FORECAST TO FALL BELOW THE SMALL CRAFT ADVISORY CRITERION. HOWEVER, WAVES ON OUR OCEAN WATERS MAY REMAIN AROUND 5 FEET. WEDNESDAY NIGHT AND THURSDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .TIDES/COASTAL FLOODING... A DEVELOPING NORTHEASTERLY SURFACE FLOW MAY RESULT IN MINOR TIDAL FLOODING ALONG THE NEW JERSEY AND DELAWARE COASTS, ALONG DELAWARE BAY AND ON THE TIDAL DELAWARE RIVER DURING THE MONDAY EVENING HIGH TIDE. THE NORTHEAST FLOW IS EXPECTED TO CONTINUE DURING THE SUBSEQUENT TWO HIGH TIDES ON TUESDAY MORNING AND TUESDAY EVENING AND IT MAY CAUSE ADDITIONAL MINOR TIDAL FLOODING. && .RIP CURRENTS... A STRONG NORTHEASTERLY FLOW WILL CREATE AN INCREASED RISK FOR HAZARDOUS RIP CURRENT ON MONDAY AND TUESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...GORSE SHORT TERM...NIERENBERG LONG TERM...IOVINO AVIATION...GORSE/IOVINO MARINE...IOVINO/NIERENBERG TIDES/COASTAL FLOODING...IOVINO RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 6, 9:29 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 929 PM EDT SAT SEP 6 2014 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-101>106- 080130- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 929 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME THUNDERSTORMS DURING THE REMAINDER OF THIS EVENING COULD PRODUCE LOCALLY STRONG WIND GUSTS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-NJZ012-013-016>023-026-027-PAZ070-071-080130- NEW CASTLE-KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 929 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME THUNDERSTORMS DURING THE REMAINDER OF THIS EVENING COULD PRODUCE LOCALLY STRONG WIND GUSTS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE FROM MONDAY EVENING INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024-025-080130- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 929 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SOME THUNDERSTORMS DURING THE REMAINDER OF THIS EVENING COULD PRODUCE LOCALLY STRONG WIND GUSTS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS AN ENHANCED RISK OF DANGEROUS RIP CURRENTS ON MONDAY AND TUESDAY. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE FROM MONDAY EVENING INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-080130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 929 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. SOME THUNDERSTORMS DURING THE REMAINDER OF THIS EVENING COULD PRODUCE LOCALLY STRONG WIND GUSTS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE FORCE WIND GUSTS ARE POSSIBLE ON MONDAY NIGHT INTO TUESDAY MORNING DEPENDING ON THE DEVELOPMENT AND TRACK OF A COASTAL LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 9:30 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT SAT SEP 6 2014
NJZ013-015-018>020-027-PAZ071-103>106-070230-
CAMDEN NJ-EASTERN MONTGOMERY PA-LOWER BUCKS PA-MERCER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-UPPER BUCKS PA-WESTERN MONMOUTH NJ-
WESTERN MONTGOMERY PA-
930 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MONTGOMERY...MERCER...
NORTHERN BURLINGTON...NORTHERN PHILADELPHIA...NORTHWESTERN CAMDEN...
NORTHWESTERN OCEAN...SOUTHERN BUCKS AND SOUTHWESTERN MONMOUTH
COUNTIES...
AT 922 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONTGOMERYVILLE...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR IVYLAND AROUND 940 PM...NEWTOWN AROUND 950
PM...WOODSIDE AROUND 1000 PM...MORRISVILLE AROUND 1010 PM...WHITE
HORSE AROUND 1020 PM AND ALLENTOWN AROUND 1030 PM.
LAT...LON 4024 7428 3978 7473 4015 7547 4044 7528
4038 7495 4034 7494 4035 7486 4036 7485
4029 7452 4027 7448 4025 7448 4027 7442
FORECASTER: SFJLocal storm report, Sep 6, 9:35 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EDT SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST SPRINGFIELD TWP 40.51N 75.31W
09/06/2014 E50 MPH BUCKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1400729
STAFFSpecial weather statement, Sep 6, 9:50 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT SAT SEP 6 2014
NJZ008>010-070245-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
950 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM WILL AFFECT MORRIS...NORTHEASTERN HUNTERDON
AND NORTHERN SOMERSET COUNTIES...
AT 948 PM EDT...A STRONG THUNDERSTORM WAS NEAR PEAPACK AND
GLADSTONE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR PEAPACK AND GLADSTONE AROUND 1000 PM...
MENDHAM AROUND 1010 PM...MOUNT ARLINGTON AROUND 1020 PM...MORRIS
PLAINS AROUND 1030 PM...MOUNTAIN LAKES AROUND 1040 PM AND BOONTON
AROUND 1050 PM.
LAT...LON 4090 7433 4084 7432 4079 7436 4073 7437
4068 7445 4058 7475 4074 7491 4090 7471
4092 7465 4097 7464 4108 7449 4104 7449
4106 7445 4102 7439 4100 7429 4090 7426
FORECASTER: SFJLocal storm report, Sep 6, 9:59 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
09/06/2014 M52 MPH BERKS PA ASOS
0335 PM TSTM WND GST PERTH AMBOY 40.52N 74.27W
09/06/2014 M55 MPH MIDDLESEX NJ WEATHER FLOW
0343 PM TSTM WND DMG UPPER FREDERICK TWP 40.31N 75.51W
09/06/2014 MONTGOMERY PA TRAINED SPOTTER
TREES AND WIRES REPORTED DOWN IN UPPER FREDERICK
TOWNSHIP.
0405 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
09/06/2014 M40 MPH MONMOUTH NJ WEATHER FLOW
0410 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
09/06/2014 M45 MPH MONMOUTH NJ WEATHER FLOW
0500 PM LIGHTNING ABINGTON 40.12N 75.12W
09/06/2014 MONTGOMERY PA BROADCAST MEDIA
LIGHTNING REPORTEDLY STRUCK A HOUSE ON HARDING AVENUE
CAUSING A FIRE.
0530 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
09/06/2014 M40 MPH MONMOUTH NJ WEATHER FLOW
0547 PM HAIL PEMBERTON 39.97N 74.69W
09/06/2014 E0.75 INCH BURLINGTON NJ EMERGENCY MNGR
0825 PM HAIL BANGOR 40.87N 75.21W
09/06/2014 M0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
0850 PM HAIL BOYERTOWN 40.33N 75.64W
09/06/2014 M0.25 INCH BERKS PA SOCIAL MEDIA
0855 PM HAIL ANCIENT OAKS 40.53N 75.59W
09/06/2014 M0.75 INCH LEHIGH PA TRAINED SPOTTER
0915 PM TSTM WND GST SKIPPACK 40.22N 75.40W
09/06/2014 M57 MPH MONTGOMERY PA TRAINED SPOTTER
0934 PM TSTM WND GST SPRINGFIELD TWP 40.51N 75.31W
09/06/2014 E50 MPH BUCKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1400720 PHI1400723 PHI1400721 PHI1400722 PHI1400725
PHI1400727 PHI1400724 PHI1400726 PHI1400731 PHI1400728 PHI1400730
PHI1400732 PHI1400729
GORSESpecial weather statement, Sep 6, 10:06 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SAT SEP 6 2014
NJZ016-017-021-070230-
CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
1006 PM EDT SAT SEP 6 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
CUMBERLAND...SOUTH CENTRAL GLOUCESTER AND SOUTHEASTERN SALEM
COUNTIES...
AT 1004 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELMER TO BRIDGETON TO WOODLAND BEACH...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR BRIDGETON AROUND 1015 PM...CLAYTON AROUND
1025 PM AND MALAGA AROUND 1030 PM.
LAT...LON 3931 7520 3935 7540 3936 7540 3963 7522
3971 7499 3970 7497 3953 7496 3952 7498
3950 7496
FORECASTER: DRAGSpecial weather statement, Sep 6, 11:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT SAT SEP 6 2014
NJZ021>023-070330-
ATLANTIC NJ-CAPE MAY NJ-CUMBERLAND NJ-
1100 PM EDT SAT SEP 6 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
CUMBERLAND...NORTH CENTRAL CAPE MAY AND SOUTHWESTERN ATLANTIC
COUNTIES...
AT 1057 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIZPAH TO BELLEPLAIN FOREST...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR DOROTHY AROUND 1110 PM...ESTELL MANOR
AROUND 1120 PM...CORBIN CITY AROUND 1125 PM AND MAYS LANDING AROUND
1130 PM.
LAT...LON 3926 7466 3925 7467 3924 7469 3926 7490
3946 7490 3953 7464
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:13 PM EDT | Special Marine Warning | PHI | 62 min | |
| Sep 6, 8:41 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 64 min |
| Sep 6, 9:04 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Morris, Somerset, Warren | 42 min |
| Sep 6, 9:30 PM EDT | Special Weather Statement | PHI | Burlington, Mercer | 60 min |
| Sep 6, 9:39 PM EDT | Special Marine Warning | PHI | 66 min | |
| Sep 6, 9:50 PM EDT | Special Weather Statement | PHI | Morris | 55 min |
| Sep 6, 10:06 PM EDT | Special Weather Statement | PHI | Salem | 24 min |
| Sep 7, 3:35 AM EDT | Small Craft Advisory | PHI | 4 days | |
| Sep 6, 8:27 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 63 min |
| Sep 6, 9:23 PM EDT | Special Weather Statement | PHI | Caroline | 67 min |
| Sep 6, 9:13 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Sep 6, 10:00 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.